# SDR REXA2015020600187

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 23,381 hours, 20,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT RED LIGHT NOT BLINKING.  REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY PACK IAW AMM 25-61-01.  OPERATIONS CHECKED GOOD.
